Sudafed Nasal Spray Refill 20ML

$9.99

Ingredients

CONTAINS

Oxymetazoline Hydrochloride 500 ᄉg/mL, Benzalkonium Chloride 0.02% w/v as preservative

Sudafed nasal decongestant spray contains Oxymetazoline Hydrochloride, a decongestant that clears blockages quickly by reducing nasal congestion. This nose spray also dries the secretions of the nose making breathing easier and provides fast, long lasting effective relief.

Fast acting sinus decongestant spray
Provides powerful sinus relief for up to 12 hours
Nasal decongestant for sinusitis, colds, flu and hayfever
Non pseudoephedrine decongestant formula
Relieving sinus congestion also helps with sinus pain and headaches

Ingredients

CONTAINS

Oxymetazoline Hydrochloride 500 ᄉg/mL, Benzalkonium Chloride 0.02% w/v as preservative

Instructions

DIRECTIONS

Who can use Sudafed nasal decongestant spray? Adults and children over 6 years of age. How much do I use and how often? Use 1 to 2 sprays repeated two to three times a day when necessary. Maximum 6 sprays per day. When to stop? Do not use for a period longer than three days in adults and two days in children unless advised by a doctor. Frequent or prolonged use may cause nasal congestion to recur or worsen. How to use: 1. Remove bottle from carton. 2. Remove cap and prime pump several times. 3. Blow nose gently. 4. Keep head upright. Hold the bottle firmly. Insert the nozzle into one nostril, closing the other nostril with a finger. 5. Depress pump firmly and sniff deeply. 6. Always make sure you replace the protective cap to keep the nozzle clean. 7. Pump pack should only be used by one person.

USAGE ADVICE

Use Sudafed nasal decongestant spray for relief of nasal congestion from: Colds. Flu. Sinusitis. Hayfever. Do not use Sudafed Nasal Decongestant Spray: In children under 6 years of age. If you are hypersensitive to any of the ingredients. If you are taking antidepressants.

Safety

PRODUCT WARNINGS

Package contains small parts which could cause a choking hazard

CAUTION

If congestion persists, worsens, or if new symptoms appear, see your doctor. Temporary discomfort such as burning, stinging, sneezing or increased nasal discharge may occur.

Reviews

There are no reviews yet.

Be the first to review “Sudafed Nasal Spray Refill 20ML”

Your email address will not be published. Required fields are marked *